Downloads: 122

Files in This Item:
File Description SizeFormat 
0640-6.pdf1.19 MBAdobe PDFView/Open
Title: 高次元積分可能系の変換理論の問題(D加群と非線型可積分系)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 640
Start page: 86
End page: 105
Appears in Collections:D-Module and Non-Linear Integrable System

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.